Permanence and global stability of nonautonomous Lotka-Volterra system with predator-prey and deviating arguments. (English) Zbl 1121.34080

The author studies a model of \(n\) prey species and \(m\) predators, described by a system of non-autonomous functional diferential equations of Lotka-Volterra type. By using comparison techniques, sufficient conditions are obtained in order to assure the permanence and the global stability of the system.


34K25 Asymptotic theory of functional-differential equations
34K20 Stability theory of functional-differential equations
92D25 Population dynamics (general)
34K60 Qualitative investigation and simulation of models involving functional-differential equations
Full Text: DOI


[1] Yang, P.; Xu, R., Global attractivity of the periodic Lotka-Volterra system, J. Math. Anal. Appl., 233, 221-232 (1999) · Zbl 0973.92039
[2] Zhao, J. D.; Chen, W. C., Global asymptotic stability of a periodic ecological model, Appl. Math. Comput., 147, 3, 881-892 (2004) · Zbl 1029.92026
[3] Wen, X., Global attractivity of positive solution of multispecies ecological competition-predator delay system (Chinese), Acta Math. Sinica, 45, 1, 83-92 (2002) · Zbl 1018.34072
[4] Zhao, J. D.; Jiang, J. F., Permanence in nonautonomous Lotka-Volterra system with predator-prey, Appl. Math. Comput., 152, 1, 99-109 (2004) · Zbl 1047.92050
[5] Chen, C.; Chen, F. D., Conditions for global attractivity of multispecies ecological competition-predator system with Holling III type functional response, J. Biomath., 19, 2, 136-140 (2004)
[6] Chen, X. X.; Chen, F. D., Study on nonautonomous competition-predator systems with type II functional response (Chinese), J. Fuzhou Univ. Nat. Sci. Ed., 32, 1, 1-5 (2004) · Zbl 1068.34074
[7] Zhao, X. H.; Yi, Q. Z., Permanence and periodic solution for nonautonomous competition-predator system with type II functional response, Ann. Diff. Eqs., 19, 3, 464-473 (2003) · Zbl 1050.34063
[8] Hale, J. K., Theory of Functional Differential Equations (1977), Springer-Verlag: Springer-Verlag Heidelberg, pp. 36-56 · Zbl 0352.34001
[9] Lu, Z.; Chen, L., Global asymptotic stability of the periodic Lotka-Volterra system with two-predator and one prey, Appl. Math. J. Chinese Univ. Ser., B, 10, 267-274 (1995) · Zbl 0840.34036
[10] Lu, Z.; Chen, L., Analysis of the periodic Lotka-Volterra three species mixed model, Pure Appl. Math., 11, 2, 81-85 (1995), (in Chinese) · Zbl 0838.34065
[11] F.D. Chen et al., Positive periodic solutions of a class of non-autonomous single species population model with delays and feedback control, Acta Math Sinica, in press.; F.D. Chen et al., Positive periodic solutions of a class of non-autonomous single species population model with delays and feedback control, Acta Math Sinica, in press.
[12] Chen, F. D., Sufficient conditions for the existence of positive periodic solutions of a class of neutral delay models with feedback control, Appl. Math. Comput., 158, 1, 45-68 (2004) · Zbl 1096.93017
[13] Chen, F. D.; Lin, S. J., Periodicity in a Logistic type system with several delays, Computer Math. Appl., 48, 1-2, 35-44 (2004) · Zbl 1061.34050
[14] Chen, F. D., Periodicity in a food-limited population model with toxicants and state dependent delays, J. Math. Anal. Appl., 288, 1, 132-142 (2003)
[15] Huang, Z. K.; Chen, F. D., Almost periodic solution of two species model with feedback regulation and infinite delay, Chin. J. Eng. Math., 21, 1, 33-40 (2004) · Zbl 1138.34344
[16] Chen, Y., Periodic solution of a delayed periodic logistic equation, Appl. Math. Lett., 16, 1047-1051 (2003) · Zbl 1118.34327
[17] Xu, R., Global asymptotic stability in \(N\)-species nonautonomous Lotka-Volterra competitive systems with delays, Acta Math. Sci., 23B, 2, 208-218 (2003) · Zbl 1033.34078
[18] Kuang, Y., Global stability in delay differential systems without dominating instantaneous negative feedbacks, J. Differ. Equat., 119, 503-532 (1995) · Zbl 0828.34066
[19] Teng, Z. D.; Yu, Y. H., Some new results of non-autonomous Lotka-Volterra competitive systems with delays, J. Math. Anal. Appl., 241, 245-275 (2000) · Zbl 0947.34066
[20] Zhao, J. D.; Jiang, J. F.; Lazer, A. C., The permanence and global attractivity in a non-autonomous Lotka-Volterra system, Nonlinear Anal.: Real World Appl., 5, 265-276 (2004) · Zbl 1085.34040
[21] Teng, Z.; Chen, L., The positive periodic solutions in periodic Kolmogorov type systems with delays, Acta Math. Appl. Sinica, 22, 446-456 (1999), (in Chinese) · Zbl 0976.34063
[22] Barbălat, I., Systems d’equations differential d’oscillations nonlinearities, Rev. Roumaine Math. Pure Appl., 4, 2, 267-270 (1959) · Zbl 0090.06601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.